# SDR 95ZZZX1009

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57EB
- Make and model: Gulstm 500A
- Aircraft serial: 500A124571
- Engine: Cont IO470M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump Fitting
- Part number: 6462124
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUEL PUMP HAS 90 DEGREE MALE TO FEMALE BRASS FITTING DEFECTIVE.  FITTINGS ARE OVERTORQUED AND ONE FITTING FAILED IN-FLIGHT.  OTHER PUMP, UPON REMOVAL, HAD FITTING FAIL WITH ABOUT 25 INCH/POUNDS OF TORQUE.
